Couldn't find what you looking for?

TRY OUR SEARCH!

unprotected sex, took next choice 53 hours later! Please HELP! I took next choice two days after having sex ( july 9 ), which was on July 11. 5 days later, on I bled for five days, each day it was enough to wear a pad. The fifth day, it just stopped, completely. Don't judge me, please, but I'm only 14, I was raped. It is now the 28 and I'm having back pains, sometimes headaches, constipation, peeing a lot, and nausea! /: but I took a pregnancy test today, which is now 19 days since unprotected sex, and it turned out negative. which was first response. Can someone please help me? and let me know when I should test again! I was wondering if my symptoms could be from the next choice! but its been three and a half weeks! also my boobs are sore.. help?! please!

Loading...

Hi Jes,

You were protected with Next Choice.

It is a VERY large dose of hormones, for an adult never mind a 14 year old.  A common side effect is your period coming early or late AND it being heavier or lighter than normal.  You can also have the other symptoms you describe.
 
The pregnancy test should be accurate IF you used your very first morning (wakeup) urine.  You need to use this urine as it is more concentrated than later in the day.  It's not how much urine you have it is the concentration (darker is better).

Your next few periods can also be early or late, again, normal.

Your symptoms are not specific enough to suggest pregnancy.  In fact, they do suggest that you may have a urinary tract infection.  They are common in women after having sex.

I don't think you're pregnant.  I think you may have a UTI.

Hope it helps.
Reply

Loading...

OMG well that's better than being pregnant! I didn't use it when I first woke up, but I will do another one tomorrow morning as soon as I wake up! Is it too early to test though? since it's only 19 days after? well it will be 20 days tomorrow. But the bleeding after takin next choice that I had for five days.. was that a period? Thank you so much for getting back to me!
Reply

Loading...

Yes Jes. The bleeding for 5 days was likely a period. A VERY COMMON side effect is that the timing of your cycles gets changed.
Reply

Loading...

some people have told me it could be withdrawal bleeding but I'm not sure! I'm going to take the next preg. test in the morning! Hopefully it turns out negative! do you know when the right time for me to test would be though like should i wait longer? sorry for asking too many ?'s im just too young!

Reply

Loading...

You can test anytime after at least 2 weeks.

It is a form of withdrawal bleeding. The next choice triggered a period.

You have nothing to worry about. I can almost guarantee it.
Reply

Loading...

okay! thanks(: but I like ovulated I think the other day, then today it was watery and clear. I'm not sure what that means? then something looked like yellow?! Don't mean to get into all of that, but idk what it's suppose to mean... and so you're saying i should wait two weeks to test again?
Reply

Loading...

No.

2 weeks after you had sex you can test. So now is good.

Consider this, you won't ovulate if you were pregnant.
Reply

Loading...

okay! well I will do it in the morning and hope that I'm not!
Reply

Loading...

Hey, so I've been having pregnancy symptoms but two negative tests. I got a negative on the 19th day after unprotected sex. And this is the 23rd day. And I got another negative. I have sore boobs, and back pain. My stomach is tight and bloated. Kind of tired but don't know if that's from sports. I'm fourteen and was raped, so maybe since I'm young my body is reacting still? I have had a lot of watery discharge also...
Reply

Loading...

It may still be due to the next choice.

When is/was your next period due?
Reply

Loading...

The 23 but I thought the next choice made my period come five days after taking it?!
Reply

Loading...

OK, the next choice definitely changed when you'd have your period.

Your last period started on the 16th, from the next choice, and you bled for 5 days - until the 21st right?

Your next period likely won't be for almost another two weeks.

Next choice can give you some of these symptoms. Again, it is a VERY large dose of hormones.

By the way, did you tell anyone about the rape? Please tell your parents. It was wrong of whomever did it. No one will judge you.

I hope you're OK.
Reply

Loading...

I think it was from the 15th To the 20th was that a period? And do you think I'm preg?
Reply

Loading...

That was your period, triggered by the Next Choice.

No, I don't think you're pregnant. I just think the Next Choice has really "messed up" your system.

Unfortunately, all these are common side effects.
Reply

Loading...